# SDR ASAA0781951

- Difficulty date: August 15, 2007
- Submitted: August 17, 2007
- Operation: Air carrier
- Aircraft: N943AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53018
- Aircraft time: 54,542 hours, 29,304 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Cusp Web
- Part number: 993053875
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN RIGHTHAND CUSP WEB CORRODED.  REMOVED DAMAGED SECTION.  INSTALLED DOUBLER PER SRM 51-70-4.
